Bibliographie

Livres

  • L. Brink et M. Henneaux – « Principles of String Theory » – Plenum Press (New York : 1988) 297 pages (traduit en russe aux éditions MIR, Moscou, 1991).
  • M. Henneaux – « Classical Foundations of BRST Symmetry » – Bibliopolis (Naples : 1988) 95 pages.
  • M. Henneaux et C. Teitelboim – « Quantization of Gauge Systems » – Princeton University Press (Princeton : 1992) 520 pages.
  • V. Belinski et M. Henneaux – « The Cosmological Singularity » – Cambridge Uinversity Press (Cambridge : 2017) 263 pages.

Publications représentatives

  • Hamiltonian structure and asymptotic symmetries of the Einstein-Maxwell system at spatial infinity
    M. Henneaux et C. Troessaert
    JHEP 07 (2018) 171
  • W as Asymptotic Symmetry of Three-Dimensional Higher Spin Anti-de Sitter Gravity
    M. Henneaux et S.-J. Rey
    JHEP 12 (2010) 007
  • Spacelike Singularities and Hidden Symmetries of Gravity
    M. Henneaux, D. Persson et P. Spindel
    Living Rev. Rel. 11 (2008) 1
  • E(10) and a small tension expansion of M-Theory
    T. Damour, M. Henneaux et H. Nicolai
    Phys. Rev. Lett. 89 (2002) 221601-1/4
  • Local BRST Cohomology in the Antifield Formalism: I. General Theorems
    G. Barnich, F. Brandt et M. Henneaux
    Commun. Math. Phys. 174 (1995) 57-92
  • The Asymptotic Dynamics of Three-Dimensional Einstein Gravity with a Negative Cosmological Constant
    O. Coussaert, M. Henneaux et P. van Driel
    Class. Quant. Grav. 12 (1995) 2961-2966
  • Geometry of the 2+1 Black Hole
    M. Bañados, M. Henneaux, C. Teitelboim et J. Zanelli
    Phys.Rev. D48 (1993) 1506-1525
  • Consistent Couplings Between Fields with a Gauge Freedom and Deformation of the Master Equation
    G. Barnich, M. Henneaux
    Phys. Lett. B311 (1993) 123-129
  • The Cosmological Constant and General Covariance
    M. Henneaux et C. Teitelboim
    Phys.Lett. 222B (1989) 195-199
  • Central Charges in the Canonical Realization of Asymptotic Symmetries: An example from Three-Dimensional Gravity
    J. D. Brown et M. Henneaux
    Commun. Math. Phys. 104 (1986) 207-226
  • Asymptotically Anti-de Sitter Spaces
    M. Henneaux et C. Teitelboim
    Commun. Math. Phys. 98 (1985) 391-424
  • Hamiltonian Form of the Path Integral for Theories with a Gauge Freedom
    M. Henneaux
    Physics Reports 126 (1985) 1-66